Advertisement

Ukrainian Mathematical Journal

, Volume 26, Issue 5, pp 578–584 | Cite as

The existence of quasiperiodic solutions of systems of differential equations of the second order

  • V. T. Yatsyuk
Brief Communications
  • 14 Downloads

Keywords

Differential Equation Quasiperiodic Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations, 3rd edition [in Russian], Fizmatgiz, Moscow (1963).Google Scholar
  2. 2.
    N. N. Bogolyubov, Yu. A. Mitropol'skii, and A. M. Samoilenko, The Method of Accelerated Convergence in Nonlinear Mechanics [in Russian], Naukova Dumka, Kiev (1969).Google Scholar
  3. 3.
    V. T. Yatsyuk, “On the existence of quasiperiodic solutions of systems of differential equations of the second order,” Ukrainsk. Matem. Zh.,24, No. 5 (1972).Google Scholar
  4. 4.
    V. V. Nemytskii, “Oscillations in autonomous systems,” in: Works of the Fifth Summer Mathematics School [in Russian], Izd. Instituta Matematiki AN UkrSSR, Kiev (1968).Google Scholar
  5. 5.
    A. A. Andronov, Collected Works [in Russian], Izd. AN SSSR, Moscow (1956).Google Scholar
  6. 6.
    N. N. Bogolyubov, Some Statistical Methods in Mathematical Physics [in Russian], Izd-vo AN UkrSSR, Kiev (1945).Google Scholar
  7. 7.
    V. L Arnol'd, Small denominators and problems of stability of motion in classical and celestial mechanics, ” Uspekhi Matem. Nauk,18, No. 6 (1963).Google Scholar
  8. 8.
    A. S. Gurtovnik and Yu. I Neimark, “The problem of stability of quasiperiodic motions,” Differents. Uravneniya,5, No. 5 (1969).Google Scholar
  9. 9.
    A. S. Gurtovnik and Yu. I Neimark, “ Integral manifolds of differential equations with rapidly rotating phase,” Izv. Vuzov, Radiofizika,12, No. 12 (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • V. T. Yatsyuk
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations